# SDR U2RB050101

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,161 hours, 24,960 cycles
- Engine time: 49,325 hours, 17,177 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 57515631
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION WITH NR 4 ENGINE THRUST REVERSER (T/R) TRANSLATING RING EXTENDED FOUND LOWER AFT T/R TRACK SUPPORT FITTING MOUNTED ON BOTTOM CENTER LINE OF ENGINE EXHAUST NOZZLE OUTBOARD FLANGE CRACKED THROUGHOUT BOLT HOLE.
